# SDR CALA2022112503230

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 44,282 hours, 15,428 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 6246
- Condition: Warning Light
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK LIGHT IS ON WITHOUT MASTER CAUTION RECALL PACK LIGHT ON GROUND MARTINEZ, ESTEBAN (V937610) C/W DDP OF MEL 2101F, RT PACK INOP. 22- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V937610 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003061168 AND PRTR MARTINEZ, ESTEBAN (V937610) C/W DDP OF MEL 2101F, RT PACK INOP. TO BE MIX INTO THE CABIN BECAUSE OF THE ACM BEING FROZEN. PUSHED 05-51-26-800-801-C1 FOR SMOKE/ODOR. IN SOLENOID C PIN AND VALVE SHUT PER MEL. REFERENCE AMM MEL DDP STILL C/W. FOUND RIGHT ACM FROZEN. REFERENCE LOG 3146852 SLIGHT BURNING SMELL WAS DUE TO THE RIGHT PACK FLOW CONTROL VALVE NOT CLOSING PER DDPG.THIS CAUSED HOT AIR REMOVED AND REPLACED R/T SIDE AIR CYCLE MACHINE PER AMM TASK 21-51-04. OPS AND LEAK CHECK GOOD. MEL REMOVED. PARTS USED: 29-2151-9-0005,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1824786  SN OFF 6246 MACHINE, AIR CY  OFF 29-2151-9-0005 6246 ON 29-2151-9-0005 7217
